yeah it's me again. lol. as you can tell...been having a lot of problems lately.
okay...what is up with this CRAZY ITCHING all over the arms, legs, and abdomen?
the only "new" meds that have been introduced recently have been mercaptopurine, Entocort, and Arthotec (arthrotec i stopped last week).
so i have been on the new meds for over 2 weeks about.
liver labs checked out as fine sunday at the ER...i know sometimes with liver involvement there can be really bad itching. but mine are fine.
Benedryl isn't helping at all.
no itching occured when i initially started them.
GI dude said on rare occasions he had pts complain of itching on the 6MP...but he doesn't know why this is going on & doesn't think the meds would do it.
i had some problems last week along witht he itching that worried my doc & made him concerned about kidney deterioration...but sunday at the hospital all tests ruled that out...so i'm stumped.
now, this isn't just an "itch...ok go scratch it." it's a persistant ongoing annoyance that's starting to really damage the skin on my torso.
anyone go through this? what works/helps besides Benedryl?
thanx for any info.
Arthritis Forum Moderator
Active Severe Rheumatory Arthritis. Crohns Disease. A.Chiari Malformation & right brain venous anomoly. Partial Complex Seizures (under control!). MVP & Tricuspid Valve Prolapse. Rheumatic heart & lung. Previous Lymes Disease for 10 years.
Meds: Remicade infusions 300mg Q3weeks; Intra-articular knee injections when needed; Mercaptopurine 50mgQD plus 75mg weekly; Mesalamine 4GramsQD; Prednisone 20mgQD mantainance; Entocort 9mgQD; Meclizine; Augmentin; Reglan; LidoDerm Patches; Diazepam 5mg for AS back spasms; Restaril; Dilaudid 4mg tabs for pain.